Chun-Hua Guo

Professor

Office: CW 307.10
E-mail: Chun-Hua.Guo@uregina.ca
Phone: 306-585-4423
Website: https://uregina.ca/~chguo/

Current classes
MATH 122 Linear Algebra I, MATH 222 Linear Algebra II

Research interests
Matrix analysis, scientific computing, applications

Recent Publications

1) Guo, Chun-Hua; Lin, Wen-Wei; Liu, Ching-Sung A new modified Newton iteration for computing nonnegative Z-eigenpairs of nonnegative tensors. Appl. Math. Lett. 136 (2023), Paper No. 108454, 6 pp.

2)  Lu, Di; Guo, Chun-Hua. Explicit p-dependent convergence regions of Newton's method for the matrix pth root. Appl. Math. Lett. 122 (2021), Paper No. 107566, 6 pp.

3)  Guo, Chun-Hua; Lu, Di. A study of Schröder's method for the matrix pth root using power series expansions. Numer. Algorithms 83 (2020), no. 1, 265–279.